Sertraline - any experiences? Watch

Anonymous #1
#1
Report Thread starter 4 years ago
#1
Hi I just started on the anti-depressant Sertraline a couple of days ago and it makes me feel so... weird. I feel permanently high but not in a good way (I know it takes a while for the anti-d effects to take hold ) and I feel really sick and keep vomiting.

is this normal? Has anyone else had these side-effects? Does it get better?
reply
Anonymous #2
#2
Report 4 years ago
#2
Me! Started them last Thurs for Anxiety/ Panic disorder. I feel a little fuzzy and spaced out sometimes. I find I yawn a lot, constantly feel sick. Thankfully the shaking has stopped.... The first day on them was horrific,
reply
Anonymous #1
#3
Report Thread starter 4 years ago
#3
(Original post by Anonymous)
Me! Started them last Thurs for Anxiety/ Panic disorder. I feel a little fuzzy and spaced out sometimes. I find I yawn a lot, constantly feel sick. Thankfully the shaking has stopped.... The first day on them was horrific,
Yeah I guess you just have to wait to get used to them as your tolerance builds up. I was prescribed them for anxiety/depression and at the moment they are making all my symptoms worse (insomnia, loss of appetite, anxiety etc.) and I feel really agitated/restless. I might have to leave them until my exams are done in a couple of weeks.

I had similar issues a few years ago and was prescribed Prozac which worked really well but my GP said they don't like to prescribe it any more, not sure why. I know these SSRIs are popular ATM and a couple of friends had similar (but not so severe) side effects with citalopram.

Were you offered CBT too? I'm not sure whether it's worth trying or not.
reply
Anonymous #2
#4
Report 4 years ago
#4
(Original post by Anonymous)
Yeah I guess you just have to wait to get used to them as your tolerance builds up. I was prescribed them for anxiety/depression and at the moment they are making all my symptoms worse (insomnia, loss of appetite, anxiety etc.) and I feel really agitated/restless. I might have to leave them until my exams are done in a couple of weeks.

I had similar issues a few years ago and was prescribed Prozac which worked really well but my GP said they don't like to prescribe it any more, not sure why. I know these SSRIs are popular ATM and a couple of friends had similar (but not so severe) side effects with citalopram.

Were you offered CBT too? I'm not sure whether it's worth trying or not.
I've been offered counselling, online CBT, stress reduction workshops and all sorts of stuff.
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Brexit: Given the chance now, would you vote leave or remain?

Remain (879)
79.91%
Leave (221)
20.09%

Watched Threads

View All